# SDR DL777081621

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 40,612 hours, 5,603 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY 401 OVEN 2 AFTER COOKING 8 MINS MADE HIGH PITCH BUZZ THEN QUIT W/ASSOCIATED BURNT WIRE ODOR NO FAULT LIGHT.
